Friday, March 26, 2010

All done with that.


I've done chores and I read blogs until I got blog-reading-tiredness and couldn't even leave comments anymore. That's because I was behind on my blog reading and hadn't realized how far behind I really was, so I gave up and I hope that I will be excused by all of you who have not received a sign of my presence to your blog. I may have been there, but have been too overwhelmed mentally to leave behind a sensible comment. You should never do too much of one thing for a long time. It will drive you crazy.

I've just made myself a cup of coffee, because I'm starting to give up the ghost. I am yawning very badly and am in serious need of sleep, but I'm trying to fight it because of the time of day. In another 20 minutes I need to take my medicines and I hope to get my second wind from this cup of coffee. If everything fails, I'll go to bed for a nap, but it can only be a nap. I don't want my body to get the mistaken idea that we're settling down for the night.

--------------------

Well, I went to bed and slept for an hour and a half and it was nice. I'm now drinking decaf, but I think I'm going to need a regular cup of coffee to really wake me up. It will be an exception to the rule of not drinking coffee in the evening. I think one of my medicines will need to be adjusted to make me less sleepy during the day, and that will be fine with me, because as far as I'm concerned, I'm still taking too many. I think the anti-psychotic is the culprit, because one of the side effects is that it makes you very sleepy. That's why I've stopped taking them during the day. I was constantly sound asleep on the sofa. The other culprit could be the tranquilizer that I take at a high dosage during the day. I need to start reducing those, but I can't do that on my own. I need to do that in consultation with my psychiatrist.

I very much regret getting on some of these medications. I thought they would help me at the time, but more and more were added and now I'm stuck with the consequences of trying to get off them. And they all have side effects. I would not recommend to anybody that they get on some of these medicines. I think they are dangerous and unhealthy and the pharmaceutical industry is pushing doctors to prescribe them. There's supposed to be a pill to fix everything, but sometimes the cure is worse than the symptom and medicines get misused. Heavy duty medicines get prescribed when something lighter might have worked too. I have to get off some of these drugs before it's too late. I want to keep my antidepressant and my mood stabilizer and that's it. All the rest can go.

Well, now you know the true feelings I have about the drugs I take. I'm not such a blind believer in them. I shouldn't be on most of them and I'm on my third psychiatrist and they all inherit me with the drugs. Oh yeah, I forgot about the sleeping pill.

On to other things. My body has been tricked by the decaf and thinks it has had a real cup of coffee. Isn't that funny? I'm going to have another one. Maybe they should give me placebo pills instead of the real ones and they will work because of my believe in them.

I'm going to try and read a book in bed tonight and hope I have enough sense to put the book and the reading glasses away before I fall asleep. I haven't read anything for such a long time and I really miss it. Tyke will have to be on his best behavior if I mess it up.

I'm going to get ready for bed, I think, although it's not that late and tomorrow is Saturday. There is no humor in this post and that bothers me. I should write another funnier post now immediately, but I don't know if there is anybody funny home. I could have a look.

Have a good evening, or a good night, whichever applies to you.

Ciao,
Nora






4 comments:

Lucky Dip Lisa said...

Good morning! Nearly lunch time here on a sunny but slightly chilly Autumn Saterday!
I believe we have a mutual 'leave' pass from each others blogs when life gets too busy or somehow overwhelming so ofcourse you are forgiven!

I have my son on Ritalin..the only thing I like about it is that it works. It's always preferabe to be drug free. The side effects take away his appetite and causes sleep problems...but it stops the agression and impulsive behaviour that made him antisocial and in trouble all the time! The last drug we tried made him so depressed I was extremely worried and then just like that he'd be happy again and I'm standing there going...what just happened there?
If only there was actually an easy answer! Good luck finding your solution!

Gail said...

There is no shoulds or havetas required for posting, we will take you however you present yourself.

Bernie said...

I hope you sleep well my friend and I also like your honesty with us about your medication. Only you and your doctor can decide what is good or bad for you.....I have to say I don't like medication either but I am a diabetic so I have to take insulin twice a day....no choice in that but thankfully I do not have to take other drugs. They have tried to find something for me to take for my arthritis but I had severe reactions to everything I tried....I am doing okay without anything so I shouldn't complain.
..........:-) Hugs

Frances said...

maybe the meds can be looked at again.
Ask your professionals. You seem to be dipping a bit and you could take control to avoid the feeling of helplessness and despair. discuss with your SPN and then see what the psychiatrist thinks, that's my 3 ha'pence.
love
xxx